# SDR UIEA2019040103741

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,976 hours, 18,406 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 901560
- Part serial: 246
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG ENGINE 1 O/H LOOP 1 AFTER ENGINE CHANGE.( REMOVED AND REPLACED #1 ENGINE OVHT. DETECTOR. PER AMM 26-11-02. ACCOMPLISHED FIRE/OVHT. SYSTEM TEST OK. PER AMM 26-11-00. )
